Bulletin of the American Mathematical Society

Boundary value problems for functional differential equations

Robert Fennell and Paul Waltman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 487-489.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530538

Mathematical Reviews number (MathSciNet)
MR0240422

Zentralblatt MATH identifier
0211.17901

Citation

Fennell, Robert; Waltman, Paul. Boundary value problems for functional differential equations. Bull. Amer. Math. Soc. 75 (1969), no. 3, 487--489. https://projecteuclid.org/euclid.bams/1183530538


Export citation

References

  • 1. K. L. Cooke, Some recent work on functional-differential equations, Proc. U. S.–Japan Seminar on Differential and Functional Equations (Minneapolis, Minn.), Benjamin, New York, 1967, pp. 27-47.
  • 2. V. N. Faddeeva, Computational methods of linear algebra, Dover, New York, 1959.
  • 3. L. S. Grimm and K. Schmitt, Boundary value problems for delay-differential equations, Bull. Amer. Math. Soc. 74 (1968), 997-1000.
  • 4. A. Halanay, On a boundary value problem for linear systems with a time lag, J. Differential Equations 2 (1966), 47-56.
  • 5. A. Halanay, Differential equations stability, oscillations, and time lags, Academic Press, New York, 1966.
  • 6. J. Kato, Asymptotic behavior in functional differential equations, Tôhoku Math. J. 18 (1966), 174-215.